# SDR IJLA20011106

- Difficulty date: November 6, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N351TX
- Make and model: Lear 35A
- Aircraft serial: 127
- Aircraft time: 16,155 hours, 12,907 cycles
- Engine: Garrtt TFE73122B
- Engine time: 15,319 hours, 12,579 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bolt
- Part number: MS217904
- Condition: Backed Out
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OIL LOSS AND OIL PRESSURE LOSS.  BOLT THAT HOLDS KEEPER FOR OIL TUBE TO OIL COOLER BACKED OUT AND ALLOWED OIL TO LEAK.  ENGINE WAS SHUT DOWN IN CRUISE FLIGHT AND LANDED AS SOON AS PRACTICAL.  BOLT HAS NO SAFETY OR SELF LOCKING DEVICE.  REPAIRED AND REINSTALLED NEW HARDWARE USING LOCTITE.  NO ENGINE DAMAGE OCCURRED DUE TO PILOT SHUTTING DOWN ENGINE.
